Q:

What are some risks associated with using Kamagra tablets?

A:

Quick Answer

Kamagra is a brand name for sildafinal, according to its manufacturer, Ajanta Pharma. Sildafinal can cause dizziness, headache, nausea and facial flushing, states WebMD. It can also cause disturbances in vision. In rare cases, it can cause sudden blindness.

Continue Reading

Full Answer

Sildafinal can also cause priapism, a prolonged, painful and potentially damaging erection, and its use can increase the risk of a heart attack. Other side effects include ringing in the ears, fainting and nasal congestion, states WebMD.

As of 2015, Kamagra has received marketing permission for sale in 11 different European Union countries, and is also sold in 13 other countries worldwide, states Ajanta Pharma. Kamagra comes in standard tablets, chewable tablets and effervescent tablets.

Learn more about Side Effects

Related Questions

Explore